# SDR C2XA10CL100

- Difficulty date: June 25, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N14920
- Make and model: Emb EMB-145LR
- Aircraft serial: 145380
- Aircraft time: 22,304 hours, 17,083 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4504616A
- Part serial: 060453
- Condition: Leaking
- Location: Apu
- Part time: 1,098 hours, 581 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED A FUEL SMELL COMING FROM THE APU.  MAINTENANCE INSPECTED AND REPLACED THE APU FUEL CONTROL.  OPERATIONAL CHECKS WERE GOOD.
